Volume 4 Number 5 (Jul. 2009)
Home > Archive > 2009 > Volume 4 Number 5 (Jul. 2009) >
JSW 2009 Vol.4(5): 444-451 ISSN: 1796-217X
doi: 10.4304//jsw.4.5.444-451

H ∞ Control of Fuzzy Impulsive Systems with Quantized Feedback

Yingqi ZHAN1, 2, Caixia LIU2

1Department of Mathematics, Zhengzhou University, Zhengzhou, China
2College of Science, Henan University of Technology, Zhengzhou, China


Abstract—This paper is concerned with the problem of H ∞ control of fuzzy nonlinear impulsive systems with quantized feedback. New results on the H∞ feedback control are established for one class of fuzzy nonlinear uncertain impulsive systems and one class of fuzzy nonlinear impulsive systems with nonlinear uncertainties by choosing appropriately quantized strategies and applying Lyapunov function approach, respectively.
Index Terms—quantized feedback; fuzzy impulsive systems; Lyapunov functions; H ∞ control.

[PDF]

Cite: Yingqi ZHAN, Caixia LIU, "H ∞ Control of Fuzzy Impulsive Systems with Quantized Feedback," Journal of Software vol. 4, no. 5, pp.444-451, 2009.

General Information

  • ISSN: 1796-217X (Online)
  • Frequency:  Quarterly
  • Editor-in-Chief: Prof. Antanas Verikas
  • Executive Editor: Ms. Yoyo Y. Zhou
  • Abstracting/ Indexing: DBLP, EBSCO, CNKIGoogle Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
  • E-mail: jsweditorialoffice@gmail.com
  • APC: 500USD
  • Jun 12, 2024 News!

    Vol 19, No 2 has been published with online version   [Click]

  • Jan 04, 2024 News!

    JSW will adopt Article-by-Article Work Flow

  • Apr 01, 2024 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Apr 01, 2024 News!

    Papers published in JSW Vol 18, No 1- Vol 18, No 6 have been indexed by DBLP   [Click]

  • Mar 01, 2024 News!

    Vol 19, No 1 has been published with online version    [Click]